Welcome to the Phobics Awareness Forums.
Results 1 to 7 of 7
  1. #1
    Junior Member
    Join Date
    Dec 2011
    Posts
    22

    Thumbs down Has anyone else had problems with zoloft?

    I am taking zoloft and have been for about 4 months now. I was on 25mg than 50 and now back to 25mg i am feeling sucidial which i am afraid to die so i dont know how that works but anyways i hate this feeling i am takeing for anxiety and its making me feel depressed and not "love" anything. It makes me so sleepy i cant wake up and just feel like curling up in a ball...what do i do?! Any suggestions?

  2. #2
    Senior Member
    Join Date
    Oct 2011
    Location
    Hattiesburg, MS
    Posts
    253
    1st thing.. It may be the medicine that is making you have those thoughts. I was having suicide thoughts about a month ago. I was actually admitted into a Mental ward because of it.. Once I got inside it was a really cool place that I could talk to others that had similar problems that I was having.. The reason I was having those thoughts was because I was coming off of the drug effexor. I would advise anyone reading this not to go on Effexor..

    Suicide is a permanent solution to a temporary problem.. Please message me. I Want to hold you accountable for your actions. You need a friend that you can promise that you will take messures to protect yourself. I was were you are now.. It will come to pass, I PROMISE... I don't want you to end up as a number.. So please take good care of yourself. I AM HERE TO LISTEN..

  3. #3
    Senior Member
    Join Date
    Oct 2011
    Location
    Hattiesburg, MS
    Posts
    253
    You may want to tell your doctor to try wellbutrin instead of zoloft. wellbutrin does not help with Anxiety, but is a good depressant medicine. I think I take 150 gigakilagrams of it.

  4. #4
    I have been on zoloft for 8 months now and its worked for me at first i had alot of side effects but it went away after two weeks plus im on xanxas to i olny take half a xanxas because i was hooked on them last time

  5. #5
    Junior Member
    Join Date
    Jul 2012
    Location
    New Hampshire
    Posts
    12
    I had taken one dose of zoloft, and it was terrible. I took it at night as directed by my doctor and after maybe three hours of sleep I woke up and was wide awake. I could not sleep anymore that day. Then the shakes, and the dizziness, and the crawling out of my skin feeling set in. I was amazed all this happened with one dose. I guess I was just sensitive with it. My doctor has said most females generally do not tolerate zoloft well for some reason

  6. #6
    Junior Member
    Join Date
    Sep 2012
    Posts
    2
    I also took zoloft jus one time. I didn't even take the whole 50mg that was prescribed, i broke it in half. that's because i'm afraid everything will hurt me and wanted to see how it would effect me slowly.I took it and within about an hour i started having jaw tightness and pain. When i woke up the next morning i felt as though i was giong to swallow my tongue. I also was very fearful and that started me to panic and i ended up going to the hospital. I don't like it. Oh, and i am a 60 year old female.

  7. #7
    Senior Member
    Join Date
    Oct 2011
    Location
    Hattiesburg, MS
    Posts
    253
    I take 150 mg of Zoloft. I don't think it is working for me. I wish I had a better one to take.. but the Pdr. said I need to stay on this one for a while. So I am giving it a chance. I get shooting pains in my head sometimes and I am sleepy all the time.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •